MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-31-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-30-09 - equinoxe preserve stem 9mm 6938075, 320-10-00 - equinoxe reverse tray adapter plate tray +0 6992287, 320-15-05 - eq rev locking screw 7003748, 320-20-00 - eq reverse torque defining screw kit 6954164, 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm s290132, 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm s267510, s268670, 320-35-07 - small superior/posterior aug glenoid plate,left 6149568, 320-40-00 - humeral liner, 40mm, +0 6196798, 531-20-00 - shldr gps rvrs drill kit 6610764, 531-78-20 - shouldr gps hex pins kit 6825489, a10012 - gps implant kit v2 04078521047.
 
Event or Problem Description
As reported, approximately 1year post op the initial left tsa, this 71 y/o female patient was revised due to shoulder feeling like it was loose.Patient reported shoulder feeling like it was loose.Revised and deemed to be stable.
 
Event or Problem Description
As reported, approximately 1 year post op the initial left tsa, this 71 y/o female patient was revised due to stating shoulder feeling like it was loose.There were no reported issued during the surgical revision.The patient was revised and deemed to be stable.The device was not returned due to hospital policy.New information on 27 sep 2022: the patient had joint laxity.No components were loose.No additional information.
 
Additional Manufacturer Narrative
Section h10: h3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder instability and revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, approximately 1year post op the initial left tsa, this 71 y/o female patient was revised due to stating shoulder feeling like it was loose.There were no reported issued during the surgical revision.The patient was revised and deemed to be stable.The device was not returned due to hospital policy.New information on 27 sep 2022: the patient had joint laxity.No components were loose.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from initial report-suspect device unknown), d8, g4 (remove from initial report-501k unknown), h6: clinical code, investigation findings and investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE PRIMARY SHOULDER COMPONENT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15546312
Report Number1038671-2022-01251
Device Sequence Number5684640
Product Code KWT
UDI-Device Identifier10885862534972
UDI-Public10885862534972
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-31-40
Device Catalogue Number320-31-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer10/17/2022
10/14/2025
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/08/2022
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale